Article citations

    G. Eichfelder, “Multiobjective Bilevel Optimization,” Mathematical Programming, Vol. 123, No. 2, 2008, pp. 419-449. doi:10.1007/s10107-008-0259-0

has been cited by the following article:

  • TITLE: Solution Concepts and New Optimality Conditions in Bilevel Multiobjective Programming
  • AUTHORS: Francisque Fouodji Dedzo, Laure Pauline Fotso, Calice Olivier Pieume
  • KEYWORDS: Bilevel Multiobjective Optimization; Multiobjective Optimization; Sufficient Optimality Condition; Strict Convexity; Pseudoconvexity; Quasiconvexity
  • JOURNAL NAME: Applied Mathematics DOI: 10.4236/am.2012.330196 Sep 05, 2014
  • ABSTRACT: In this paper, new sufficient optimality theorems for a solution of a differentiable bilevel multiobjective optimization problem (BMOP) are established. We start with a discussion on solution concepts in bilevel multiobjective programming; a theorem giving necessary and sufficient conditions for a decision vector to be called a solution of the BMOP and a proposition giving the relations between four types of solutions of a BMOP are presented and proved. Then, under the pseudoconvexity assumptions on the upper and lower level objective functions and the quasiconvexity assumptions on the constraints functions, we establish and prove two new sufficient optimality theorems for a solution of a general BMOP with coupled upper level constraints. Two corollary of these theorems, in the case where the upper and lower level objectives and constraints functions are convex are presented.